# SDR RAIA201702050001

- Difficulty date: February 5, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 37,215 hours, 21,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR EMERGENCY LIGHT IS INOPERATIVE. RESEATED THE LIGHT, OPS CHECKED GOOD.
